# SDR DALA2024121611753

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Arm
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 DURING DOOR SERVICE, WAS FOUND WEAR ON LOWER HINGE ARM FROM 4L PASSENGER DOOR. REF. AMDS 5211-6001-4L. CORRECTIVE ACTION: SUMMARY OF NRC 00708: LOWER HINGE ARM FROM 4L PASSENGER DOOR WAS REPAIRED PER PRI 622842-14 REV. 1 AND ER/A 622842-14 SECTION I. (0708977)
